# SDR HEED073514

- Difficulty date: June 14, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N278X
- Make and model: Skrsky S76C
- Aircraft serial: 760440
- Aircraft time: 5,007 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4608
- Part serial: 611
- Condition: Faulty
- Location: Mlg
- Part time: 5,007 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IRREGULAR PRESSURE CAUSES RANGING GEAR TO RETRACT UNEVENLY. REPLACED UNIT.
